# SDR VNAA2017101711101

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 17,354 hours, 12,159 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0301
- Condition: Warning Message
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED FLAPS FAIL MESSAGE ON RETRACTION. RAN CHECKLIST AND DECLARED EMERGENCY.  R & R THE LT BPSU, OPS CHECKED GOOD.
